# SDR UALA2012080704245

- Difficulty date: August 6, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 65,149 hours, 9,450 cycles
- Engine: Pwa PW40903
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Condition: Failed
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDSHEAR SYSTEM EITHER PREDICTIVE OR REACTIVE WINDSHEAR ALERTING FUNCTIONS ARE FAILED SUCH THAT WINDSHEAR ALERTING CAPABILITY IS REDUCED OR NOT AVAILABLE.  A REACTIVE WINDSHEAR FAILURE WILL ONLY SET THE MESSAGE WITH THE REACTIVE WINDSHEAR OPTION ACTIVE.  ADVISORY MSG-3444032 ACTIVE TO HARD MSG-3444031 ACTIVE ER HARD.  WEATHER RADAR DRIVE UNIT REPLACED, SYSTEM CHECKED SATISFACTORY.
